Publication
Title
Involutive Brauer groups of a Krull domain
Author
Abstract
In this text, we introduce and study involutive class groups and Brauer groups of a Krull domain R. We derive some exact sequences, connecting these groups and linking them to classical invariants, thus allowing to calculate them in concrete situations. We provide a geometric interpretation in terms of etale cohomology with respect to the sheaf of square roots of unity on Spec(R), as another useful tool to calculate these invariants.
Language
English
Source (journal)
Communications in algebra. - New York, N.Y.
Publication
New York, N.Y. : 1995
ISSN
0092-7872
Volume/pages
23:14(1995), p. 5269-5295
ISI
A1995TK78700007
Full text (Publisher's DOI)
UAntwerpen
Faculty/Department
Research group
Publication type
Subject
External links
Web of Science
Record
Identification
Creation 29.02.2012
Last edited 27.11.2017